MAUDE Adverse Event Report: PHILIPS ULTRASOUND, INC S7-3T - 989605406771; TRANSDUCER, ULTRASONIC, DIAGNOSTIC

PHILIPS ULTRASOUND, INC S7-3T - 989605406771; TRANSDUCER, ULTRASONIC, DIAGNOSTIC
Model Number 989605406772
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Return of the suspect transducer is anticipated.Evaluation of the transducer will be included in a follow up report upon its return and investigation completion.
 
Event or Problem Description
A customer reported an s7-3t model transducer had no articulation in one direction.There was no injury associated with this event.
 
Additional Manufacturer Narrative
Evaluation of the transducer confirmed the articulation issue as described by the customer.Investigation of the device revealed a cracked strain relief, scratches on the tip shell, window and handle, compressed distal rubber on the handle, and a loose adjustment screw effecting articulation performance.The damage found on the probe is indicative of improper transducer care and maintenance.Submission of a report does not constitute an admission that medical personnel, user facility, importer, distributor, manufacturer, or product caused or contributed to the event.

Brand Name
S7-3T - 989605406771
Common Device Name
TRANSDUCER, ULTRASONIC, DIAGNOSTIC
Manufacturer (Section D)
PHILIPS ULTRASOUND, INC
22100 bothell everett highway
bothell WA 98021
MDR Report Key9912281
Report Number3019216-2020-00022
Device Sequence Number2094168
Product Code ITX
UDI-Device Identifier00884838061439
UDI-Public(01)00884838061439
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K043535
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 03/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number989605406772
Device Lot NumberB2HX8F
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/14/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/20/2020
Supplement Date Received by Manufacturer03/20/2020
Initial Report FDA Received Date04/01/2020
Supplement Report FDA Received Date06/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1